# SDR DALA2025123109527

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK EXTERNAL SKIN LOCATED BTW FR 67 TO FR 68 AND BTW STR 26L TO STR 27L LOWER FUSELAGE.   REPAIRED PER ERA 631213-14. (1377959)
